Join Evolutionary Forums


napsgear
genezapharmateuticals
domestic-supply
puritysourcelabs
sarms-forsale
needtobuildmuscle
Results 1 to 8 of 8

Thread: IS OSTARINE MK-2866 ARM MUSCLE SPASM or TWITCH NORMAL ?

  1. #1
    Newbie Brother
    Join Date
    Sep 2018
    Posts
    3
    Supplement Reviews
    Read All Reviews
    Source Reviews
    Read All Reviews

    IS OSTARINE MK-2866 ARM MUSCLE SPASM or TWITCH NORMAL ?

    Hey guys, is this sorta common or been heard of ? I took my 1st dose ever of Ostarine this morning @ 25mg. Now my left arm has started a frequent and consistent twitching or muscle spasm at the inner side of the arm by the elbow. Should I be more seriously concerned as it could possibly be my body warning me to stop taking it ?

    I'm 31yrs old, 5'10, 150lbs, I've used AAS in the past and currently on prescribed TRT within normal range.

    Nothing from Test cyp/Tren to Anavar/Stenabolic SR-9009 has ever given me this type of muscle spasm reaction.

    If it is NOT heard of at all with ostarine, I'm going to treat it more seriously, as I have a long family history of heart related early deaths and being the left arm I'd rather be over cautious.

    I found some guys mentioning eye twitches at much higher doses with Ostarine, nothing about what I've mentioned though. Thanks for any info guys.

  2. #2
    Moderator dylangemelli's Avatar
    Join Date
    Jul 2013
    Posts
    20,149
    Supplement Reviews
    Read All Reviews
    Source Reviews
    Read All Reviews
    no its not heard of at all.. where did you get your sarms from?




  3. #3
    Newbie Brother
    Join Date
    Sep 2018
    Posts
    3
    Supplement Reviews
    Read All Reviews
    Source Reviews
    Read All Reviews
    Hey bro thanks for the reply. I got it from irc.bio It must be something else going on with me specifically. It's completely stopped now, so I'm gonna wait and take my next dose mid day. If the same spot starts twitching soon after the dose, I'll have a decent idea if I'm reacting to the ostarine or if it's unrelated and something else acting up.

  4. #4
    EVO V.I.P. E32038's Avatar
    Join Date
    May 2018
    Location
    East Coast USA
    Posts
    3,029
    Supplement Reviews
    Read All Reviews
    Source Reviews
    Read All Reviews
    Quote Originally Posted by Shawn31 View Post
    Hey bro thanks for the reply. I got it from irc.bio It must be something else going on with me specifically. It's completely stopped now, so I'm gonna wait and take my next dose mid day. If the same spot starts twitching soon after the dose, I'll have a decent idea if I'm reacting to the ostarine or if it's unrelated and something else acting up.
    Read a post I put up last week. Irc is only about 62% real SARMS if I remember correctly. Never heard of twitching and no, it shouldn’t. So whatever the remaining 38% is, is making you twitch.

  5. #5
    Newbie Brother
    Join Date
    Sep 2018
    Posts
    3
    Supplement Reviews
    Read All Reviews
    Source Reviews
    Read All Reviews
    Well...fuck lol what a waste. Last I had read around, everyone was saying how great thier stuff was. So, I ordered from them asap mainly just caring about the ostarine because I have a couple bad hockey injuries that I'd do anything for a little better recovery of.

  6. #6
    V.I.P. muskate's Avatar
    Join Date
    Sep 2013
    Location
    Winnipeg, Manitoba Canada
    Posts
    29,362
    Supplement Reviews
    Read All Reviews
    Source Reviews
    Read All Reviews
    Quote Originally Posted by Shawn31 View Post
    Well...fuck lol what a waste. Last I had read around, everyone was saying how great thier stuff was. So, I ordered from them asap mainly just caring about the ostarine because I have a couple bad hockey injuries that I'd do anything for a little better recovery of.
    Check out sarms1.com. They are the SARMS sponsor of the forum.

    For your injury, I would stack ostarine with
    TB500 - euro-peptides.net
    HGH - mailorderhgh.com

  7. #7
    Moderator Mobster's Avatar
    Join Date
    Apr 2017
    Posts
    27,140
    Supplement Reviews
    Read All Reviews
    Source Reviews
    Read All Reviews
    What form is the product in? Liquid or pill?

  8. #8
    Moderator stevesmi's Avatar
    Join Date
    Aug 2013
    Posts
    50,690
    Supplement Reviews
    Read All Reviews
    Source Reviews
    Read All Reviews
    Quote Originally Posted by Shawn31 View Post
    Hey bro thanks for the reply. I got it from irc.bio It must be something else going on with me specifically. It's completely stopped now, so I'm gonna wait and take my next dose mid day. If the same spot starts twitching soon after the dose, I'll have a decent idea if I'm reacting to the ostarine or if it's unrelated and something else acting up.
    it could be laced with clen or something else.. hence why you are getting some weird sides

    stick with sarms1 from now on.. they are legit
    Now taking clients for 1 on 1 consults
    Looking for a steroid source? click> https://www.evolutionary.org/forums/...iii-59858.html
    http://goo.gl/kDk0zS <save 10% on bloodwork
    http://goo.gl/bVJ44F <supp store deals
    https://goo.gl/Vy5WA7 <Ebooks 4sale



Tags for this Thread

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •